MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Codes Migration or Expulsion of Device (1395); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm navitor vision valve was selected for implant using an unknown sized flexnav delivery system (ds).During the procedure, the valve was able to be implanted successfully.The valve was noted to have migrated towards aortic direction.The physician believes that the patient or user experienced adverse health consequences due to the performance of the product.The patient was stable.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient¿s minimum annulus diameter was measured to 19.8mm.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 20mm, non-abbott balloon.During the procedure, the valve was able to be implanted at a depth of 0mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc).The valve was noted to have migrated towards aortic direction.The valve was attempted to snare using a 25mm, non-abbott device following a 23mm, non-abbott valve was able to be implanted.The physician believes that the patient or user experienced adverse health consequences due to the performance of the product.The patient¿s status was recovering.
 
Additional Manufacturer Narrative
An event of valve migration, and improper or incorrect procedure or method were reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported migration could not be conclusively determined.It is possible that patient and procedural conditions, such as "little calcium" and implanting difficulties, contributed to the reported event; however, this cannot be confirmed.The reported improper or incorrect procedure or method was due to snaring the valve post-implant.The reported unexpected medical intervention was result of case-specific circumstances: as valve was snared.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect-clinical code: 4580; health effect- impact code: 4648 codes added: health effect-clinical code: 4582 health effect- impact code: 4641 medical device problem code: 2017.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23687387
Report Number2135147-2025-07043
Device Sequence Number9521474
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)261017
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number10077548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight86 KG